# SDR YENA2020100200467

- Difficulty date: October 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 7520
- Aircraft time: 14,248 hours, 4,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 210 PAP-FLL.  EMERGENCY OVERHEAD SIGNS WILL NOT EXTINGUISH AFTER T/O EVEN WITH SWITCH IN OFF POSITION.  UPON INSPECTION FOUND CIDS2 FAULT ON STATUS PAGE.  RESET CIDS EMERGENCY LIGHTS EXTINGUISHED.  PERFORMED TEST, NO DEFECTS NOTED.  TEST OK, IAW AMM 23-73-00-740-005.
